# SDR TWAA9806613

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 180-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR TRACK FROM STATION 180 TO 240, LBL 21 INCH.  REMOVED CORRODED TRACK FROM STATION 180 TO 248.  FABRICATED AND INSTALLED NEW TRACK PER SRM 53-01, PAGE 1 ITEM C.  (M)
